Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have Hashimoto's thyroiditis and am receiving hormonal treatments for this, as the majority of patients must be familiar with. Now, I have been all anxious and a bit depressed since I started these treatments, and I am normally a positive person. Could this have anything at all to do with the hormone drugs?

Loading...

Hi Tonia,

The thing is that many can have side effects from hormonal therapies. Problem with hormonal therapies is that sometimes it can take long time for them to have any effect on the body. What kind of medication are you using? What has doctor told you about side effects of the medications? Are you using any other medication except for the hormone therapy? Usually depression is not seen in patient who use hormone therapy, but it is possible that this might be causing your anxiety and depression.

Have you changed anything in your diet when you started the hormone therapy? The Hashimoto’s thyroiditis can have many complications and you need to take good care of your body.

Reply

Loading...